# SDR 9521959751

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM OCCURRED DURING APPROACH INTO MSP.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND RIGHT HYDRAULIC FILTER HOUSING AND LEFT MAIN GEAR ACTUATOR LEAKING.  REPLACED FILTER HOUSING AND ACTUATOR.  ALSO, REPLACED LEFT AND RIGHT MAIN GEAR DOOR SKID PLATES AND LEFT BUNGEE CYLINDER DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
